# SDR ABXA20160323072

- Difficulty date: March 23, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N363CM
- Make and model: Boeing 767338
- Aircraft serial: 24853
- Aircraft time: 80,816 hours, 29,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146T82117
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR CUT OUT LOWER WEB, LOWER SURFACE CORRODED.  REMOVED FLOOR PANEL TO STATION 1417 - 1540, BL 0 - LBL 42.  REMOVED CORROSION FROM WEB IAW SRM.  CORROSION REMOVAL BEYOND LIMITS IAW SRM 53-00, THICKNESS 0.100 WITH 0.050 REMAINING, 0.050 MATERIAL REMOVAL TOOL.  REMOVED WEB IAW SRM 51-40-02.  COUNTERSANK & INSTALLED NEW FLOOR PLATE WEB, STATION 1417 - 140 146T8211 REV B.  APPLIED TOP COAT IAW SRU1 51-2 FLOOR PANEL IAW AMM 53-01-05.  REMOVED DOT, PART PLATE, PN 146T8211-7.  ACFT WAS GNDED.
